# SDR DL76L000302

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTS NOTICED STRANGE ODOR COMING FROM VIDEO EQUIP.  TURNED EQUIP OFF THEN ON AND SMELL DISSIPATED.  INSPECTED VCC AND PERFORMED OPS CHECK OF SYS.  FOUND NO FAULTS OR STRANGE ODORS.
